# SDR ASAA9880090

- Difficulty date: May 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N974AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53450
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Inoperative
- Location: L-1 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE PORTABLE EMERGENCY EXIT LIGHT AT THE L-1 DOOR WAS FOUND INOPERATIVE.  RELAMPED AND LIGHT OPERATED NORMALLY.  (M)
